# SDR CA130213001

- Difficulty date: February 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,758 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Mount
- Part number: 350A35101700
- Condition: Cracked
- Location: Hyd Pump
- Part time: 6,758 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 12 YEARS AIFRAME INSPECTION, THE HYDRAULIC PUMP MOUNT WAS FOUND CRACKED TO ONE OF THE MOUNTING BOLT HOLE.  PART WAS MFG IN 03/04.
